MAUDE Adverse Event Report: EXACTECH, INC. NV EHXL ALIP LNR G1 32MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV EHXL ALIP LNR G1 32MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 142-32-61
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 08/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right hip replacement on (b)(6) 2018.Approximately 4 years after the initial procedure the patient had a right hip revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.The patient has filed a short-form complaint in a coordinated action in (b)(6) with master case no.(b)(4).The consolidated long form complaint that applies to cases filed in this coordinated action alleges that patients filing suits in this coordinated action were required ¿to undergo revision surgeries due to severe, pain, swelling, and instability¿ due to ¿wear of the polyethylene components and resulting component loosening and/or other failure failures causing serious complications including tissue damage, osteolysis, permanent bone loss, and other injuries.¿ because the patient has filed a short-form complaint in this coordinated action, the patient appears to allege that the patient was injured as a result of wear of an exactech polyethylene device.
 
Additional Manufacturer Narrative
D10: concomitants: item number and full description.Serial number.142-32-61 - nv ehxl alip lnr g1 32mm, (b)(6).142-32-93 - cocr fem head 32mm -3.5 offset 12/14, (b)(6).180-65-35 - alteon 6.5mm screw, 35mm, (b)(6).186-01-48 - integrip cc, cluster 48mm, g1, (b)(6).186-01-50 - integrip cc, cluster 50mm, g1, (b)(6).190-00-01 - alt ha noclr std sz 1, (b)(6).Pending investigation.
 
Additional Manufacturer Narrative
H10.Updated/additional information ¿ d1.G1.G2.G4.H6.The most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this cannot be not confirmed with the information provided; devices were not returned.There is no other information available.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
H11.D10.Concomitants - product information: 978198 200-03-29 - one peg patella 29mm; 1724191 02-010-01-0220 - logic femoral ps cem left sz 2; 1777609 02-012-39-2020 - logic tibia fin tray cem sz 2f/2t; aa3943 13a2101 - cemex system fast genta 70g.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, g4, h6 - health effect - clinical code, component code, type of investigation, investigation findings and h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A definitive root cause was unable to be determined; however, may have resulted from a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV EHXL ALIP LNR G1 32MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key18168601
Report Number1038671-2023-02818
Device Sequence Number6613733
Product Code JDI
UDI-Device Identifier10885862537584
UDI-Public10885862537584
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2023
Device Catalogue Number142-32-61
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer02/29/2024
06/06/2024
04/23/2026
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date05/02/2024
06/06/2024
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown